# SDR VNAA9803005

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0851GW
- Condition: Failed
- Location: Left
- Part time: 67,789 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF DURING TAXI, THE CREW NOTED A NUMBER ONE PITOT HEAT FAIL WARNING MESSAGE.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER ONE PITOT HEAD, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-04.  OPERATION CHECKS WERE COMPLETED.
